# SDR SWAA2023112815259

- Difficulty date: October 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-661505<[01] TOOL USED:ULTRASONIC EQUIPMENT P/N 45MG S/N 221860711 DUE DATE: 07-NOV-23 .;[02] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[03] TOOL USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24;[04] PERFORMED PERMANENT REPAIR STRINGER 23R LOCATED BS540 AT FWD CARGO COMPARTMENT; IAW BOEING 737-700 SRM 53-00-03-2R-1 REPAIR 1; SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR STRINGER 23R LOCATED BS540 AT FWD CARGO COMPARTMENT; IAW BOEING 737-700 SRM 53-00-03-2R-1 REPAIR 1; SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
